# SDR VNAA0808016

- Difficulty date: August 29, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 10,368 hours, 10,826 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 20 DEG MESSAGE.  CREW ELECTED TO RETURN TO JAN AND LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT AND NO DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
